Sudafed Mucus Relief Triple Action Cold & Flu Tablets

NOK kr43.44 Available in stock
  • Sudafed Mucus Relief Triple Action Cold & Flu Tablets
  • Sudafed Mucus Relief Triple Action Cold & Flu Tablets
  • Sudafed Mucus Relief Triple Action Cold & Flu Tablets Sudafed Mucus Relief Triple Action Cold & Flu Tablets

Sudafed Mucus Relief Triple Action Cold & Flu Tablets

NOK kr43.44 Available in stock

Product code: 15394

Despatched in 1-3 days.

Size:
16 tablets
Quantity:

Product Information

Sudafed Mucus Relief Triple Action Cold & Flu Tablets help relieve the symptoms of cold and flu, including aches and pains, headache, blocked nose, sore throat, chills and chesty coughs.

The active ingredients in the tablets are guaifenesin, which helps loosen the mucus in your chest, and phenylephrine, which eases swelling in the nasal passages.

The tablets also contain paracetamol to relieve pain and help bring down your temperature, helping to get you back to your clear-headed self.

- Reduces mucus;

- Clears the nose to ease breathing;

- Non-Drowsy.

Each tablet contains the active ingredient: Paracetamol 250g , guaifenesin 100mg and phenylephrine hydrocloride 5mg.

For oral use.

Swallow whole with water. Do not chew.

Adults, the elderly and children 12 years and over: 2 tablets every 4 hours as required. Do not take more than 8 tablets(4 doses)in 24 hour period.

Do not give to children under 12 years old.

Do not exceed the stated dose. If symptoms persist consult your doctor.

Do no take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Keep out of the reach and sight of children.

Sign up for the latest news, offers and ideas.

  • Connect with us
Top
 
LiveZilla Live Chat Software